# SDR DALA2018122807435

- Difficulty date: December 28, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 127,112 hours, 18,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FASTENER CODE B,NO.66 HOLE MEASURED DIAMETER IS 0.6772? BEFORE 1/16 OVERSIZE REPAIRED PER ERA 574133-14. (LP 0880769)
